Psycho-Babble Withdrawal | about withdrawal from medication | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Tapering with kindling Scott?

Posted by SLS on July 30, 2009, at 12:32:07

In reply to Re: Tapering with kindling Scott?, posted by qbsbrown on July 30, 2009, at 10:39:01

You don't really know what you can tolerate by judging your reaction to a particular dosage of a drug after only one day. I think you should stay at 400mg for at least 5 days and go up 200mg every 5 days thereafter if tolerated. That is still more rapid than what the PDR recommends. I can't imagine that you would need more than 800mg.

Dry mouth is side effect of Tegretol, so I don't think you can use that as an index of withdrawal symptomatology.

It is important that you get blood tests to check for agranulocytosis when taking Tegretol. You should work with your doctor to determine a schedule for frequency of testing.

If it were me, there is no way I would try to taper the diazepam until I were taking the Tegretol for at least a week. Give your brain a chance to recover from the insult of withdrawal.

I understand your rush, but I can almost guarantee that rushing will make matters worse, not better. You will not be able to go "cold turkey", so don't even try. If you taper too rapidly, you will end up breaking through the Tegretol and render it useless.

- Scott




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Withdrawal | Framed

poster:SLS thread:906673